# SDR AALA201807259005

- Difficulty date: July 24, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 9,474 hours, 3,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT EXIT LIGHT COVERS MISSING OVER BOTH AFT EXIT DOORS. REPLACED BOTH LIGHT COVERS PER AMM 33-51-77.
